MathSciNet Relay Station
MathSciNet bibliographic data
MR662597 14K10 (14H15 14K25 32G20)
Gunning, R. C. Some curves in abelian varieties. Invent. Math. 66 (1982), no. 3, 377–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement